Subtractive Sets over Cyclotomic Rings : Limits of Schnorr-like Arguments over Lattices. / Albrecht, Martin; Lai, Russell.

CRYPTO 2021. Springer, 2021. p. 519-548 (Lecture Notes in Computer Science).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

E-pub ahead of print

Documents

Links

Original languageEnglish
Title of host publicationCRYPTO 2021
PublisherSpringer
Pages519-548
Number of pages30
ISBN (Electronic)978-3-030-84245-1
ISBN (Print)978-3-030-84244-4
DOIs
Publication statusE-pub ahead of print - 11 Aug 2021

Publication series

NameLecture Notes in Computer Science
PublisherSpringer
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 42169814